# SDR SWIA202165215

- Difficulty date: November 18, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804    (C-CHECK RO 3-25-22)   REMOVED AND REPLACED BUSHINGS ON L/H AILERON WING AFT SPAR, REF. CRJ-200 AMM 20-26-00-910-804. SEE CONTINUATION FOR WORK PERFORMED.
